MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404302
Medical Device Problem Codes Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) does not inflate when the patient presses the pump.A surgical procedure was performed to remove and replace the ipp.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
Correction to field b3: date of event.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem correction to field c2/d10: concomitant product/therapy model number/catalog number: 72018201 serial number: n/a batch/lot number: 1100197729 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4) upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.Both cylinders had a hole in the middle of the cylinder from sharp instrument.Both cylinders had a leak from sharp instrument in the middle of the cylinder.The ms pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.No leaks were found in the pump.The pump did not pass the activation test 3.The reservoir was microscopically inspected and tested for leaks.The reservoir passed the visual inspection.No damage or abnormalities were found.No leaks were found in the reservoir.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, the sharp instrument damage found in the cylinders is considered a secondary failure, so the allegation of a pump inflation issue was unable to be confirmed.Additionally, the pump did not pass the activation test 3; however, the pump not passing this test alone would not result in the inability for the pump to inflate the cylinders.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23934334
Report Number2124215-2025-93947
Device Sequence Number9610782
Product Code JCW
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404302
Device Catalogue Number72404302
Device Lot Number1100173042
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/02/2026
06/05/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/22/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720182-01 / LOT: 1100197729; RESERVOIR: UPN: 720182-01 / LOT: 1100197729.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexMale